# SDR 4EZF202510210001

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 438
- Aircraft time: 41,505 hours, 49,223 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE (DURING LANDING AT TNCC) - MTX ACTION: PERFORMED INSPECTION OF THE FUSELAGE IN ACCORDANCE WITH SRM 51-10-00-001 NO DAMAGE FOUND. AIRCRAFT WAS RELEASED BACK TO SERVICE.
